MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH
Model Number F10246-1620P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent incisional hernia repair on (b)(6) 2024.The primary repair included incarcerated bowel which was reduced and primary closure obtained.The patient presented with a bulge in the supraumbilical area in (b)(6) 2025 with suspected hernia recurrence.The hernia was reduced and repaired on (b)(6) 2025 via a robotic tapp hernia repair procedure.
 
Additional Manufacturer Narrative
Hernia recurrance is noted as a potential complication in the instructions for use of the device.It cannot be determined whether the device or other patient factors, history, or comorbidities caused or contributed to this event.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key23954720
Report Number3007321028-2025-00051
Device Sequence Number13123748
Product Code FTM
UDI-Device Identifier09421904065116
UDI-Public09421904065116
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-1620P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexFemale